Steinitz' exchange theorem for infinite bases

N. J. S. Hughes

Compositio Mathematica (1962-1964)

  • Volume: 15, page 113-118
  • ISSN: 0010-437X

How to cite


Hughes, N. J. S.. "Steinitz' exchange theorem for infinite bases." Compositio Mathematica 15 (1962-1964): 113-118. <>.

author = {Hughes, N. J. S.},
journal = {Compositio Mathematica},
keywords = {set theory},
language = {eng},
pages = {113-118},
publisher = {Kraus Reprint},
title = {Steinitz' exchange theorem for infinite bases},
url = {},
volume = {15},
year = {1962-1964},

AU - Hughes, N. J. S.
TI - Steinitz' exchange theorem for infinite bases
JO - Compositio Mathematica
PY - 1962-1964
PB - Kraus Reprint
VL - 15
SP - 113
EP - 118
LA - eng
KW - set theory
UR -
ER -


  1. A.G. KuroshTheory of Groups, Vol. 1, Chelsea Publishing Co., New York, 1955. Zbl0064.25104MR71422

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.